# SDR DHL2005748502

- Difficulty date: August 7, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 950-1010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT APPROX STA 950E BELOW AFT CARGO DOOR HAS RIVET HEAD CORRODED OFF AND BULGE IN SKIN.  REMOVED STR 29R KEEL BEAM CHORD FROM BS 950 TO BS 1010 REMOVED CORR AND CLEANED AREA BELOW STR 29R FROM SKIN MAT LOSS .007 AT BS 950E ORIGINAL THICKNESS .135 AND IS WITHIN LIMITS ALLOWED IAW B727 SRM 53-30-1 FIG 1 AND S/B 727-53-129 FIG 12 DRILLED AND LOCATED NEW STR 29R KEEL BEAM CHORD P/N 65-56441-8 PO NR 53141 IAW S/B 727-53-129 FIG 12.  TREATED AND PRIMED STRINGER AND SKIN IAW B727 SRM 51-10-2.  INSTALLED STR 29R KEEL BEAM CHORD AND TORQUED BOLTS AS REQUIRED TO LIMITS IAW S/B 727-53-129 FIG 12 AND SRM 51-30-4 FIG 2.
